# SDR UALA2011101005451

- Difficulty date: October 9, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 52,021 hours, 6,173 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37HJK EMERGENCY LIGHT INOPERATIVE.   SECURED LOOSE CONNECTOR UNDER SEAT, OPS CHECKED NORMAL.
